Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 

 

The $ K(\pi,1)$-problem for hyperplane complements associated to infinite reflection groups


Authors: Ruth Charney and Michael W. Davis
Journal: J. Amer. Math. Soc. 8 (1995), 597-627
MSC: Primary 52B30; Secondary 20F55, 55P20
MathSciNet review: 1303028
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 52B30, 20F55, 55P20

Retrieve articles in all journals with MSC: 52B30, 20F55, 55P20


Additional Information

DOI: https://doi.org/10.1090/S0894-0347-1995-1303028-9
Article copyright: © Copyright 1995 American Mathematical Society